Home » Frequently asked Questions on Health » Is weight loss a common symptom of gastritis?

Is weight loss a common symptom of gastritis?

Q: I am a 33 years old female diagnosed with gastritis two months back. Earlier, I did not have any symptoms of gastric problems. Suddenly, one day I felt tightness in my stomach and dizziness. I was all right after taking Zyntac. But next day, it recurred. Then, I took Omez/Omez-d for ten days. After stopping the medicine, it recurred. Then, I underwent an endoscopic procedure with biopsy (for H. pylori test), and it was diagnosed that I have mild gastritis. Now, I have been taking medicines - pariet (20 mg) once a day, domperidone once a day (when necessary) for the last two months. The doctor told me that I can stop taking the medicines after a week and asked me to take the medicines only when necessary. I have lost 7 kg. Is weight loss a common symptom of gastritis? Can I take Razo in place of pariet?

A:What was the result of H. Pylori test? If it was positive then you need to start triple therapy. Your problem is mild, can be kept under control with any medication, which helps to reduce the acid in the Stomach. All these medicines mentioned reduce the acid. Take anyone which suits you best. Dizziness is not the feature of gastritis but this may be a non-specific complaint. However severe weight loss is to be taken seriously. Weight loss can be due to loss of appetite.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------